Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/75659


Title: On the Emden-Fowler equation u″(t)u(t) = c1 + c2u'(t)2 with c1 ≥ 0, c2 ≥ 0
Authors: Li, Meng-Rong
李明融
Contributors: 應用數學系
Date: 2010-07
Issue Date: 2015-06-10 16:56:55 (UTC+8)
Abstract: In this article, we study the following initial value problem for the nonlinear equation. {u″u(t)=c1+c2u′(t)2,c1≥0,c2≥0, u(0)=u0,u′(0)=u1. We are interested in properties of solutions of the above problem. We find the life-span, blow-up rate, blow-up constant and the regularity, null point, critical point, and asymptotic behavior at infinity of the solutions. © 2010 Wuhan Institute of Physics and Mathematics.
Relation: Acta Mathematica Scientia, Volume 30, Issue 4, Pages 1227-1234
Data Type: article
DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/S0252-9602(10)60119-1
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1227.pdf231KbAdobe PDF519View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing